Please use this identifier to cite or link to this item: https://hdl.handle.net/10356/98034
Title: Risk-neutral hedging of interest rate derivatives
Authors: Privault, Nicolas
Teng, Timothy Robin.
Keywords: DRNTU::Science::Mathematics
Issue Date: 2012
Source: Privault, N., & Teng, T. R. (2012). Risk-neutral hedging of interest rate derivatives. Risk and Decision Analysis, 3(3), 201-209.
Series/Report no.: Risk and decision analysis
Abstract: In this paper we review the hedging of interest rate derivatives priced under the risk-neutral measure, and we compute self-financing hedging strategies for various derivatives using the Clark–Ocone formula.
URI: https://hdl.handle.net/10356/98034
http://hdl.handle.net/10220/12187
ISSN: 1569-7371
DOI: http://dx.doi.org/10.3233/RDA-2011-0061
Rights: © 2012 - IOS Press and the authors.
Fulltext Permission: none
Fulltext Availability: No Fulltext
Appears in Collections:SPMS Journal Articles

Google ScholarTM

Check

Altmetric

Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.